My boyfriend is 25 and has no way of going to a doctor because he has no medical insurance and can't pay for it. He's been having all these strange symptoms lately.. I know he has REALLY severe heartburn to the point where he eats a lot of tums and rolaids everday, has to drink milk at like 5am because of it. It's really disturbing. So recently, for about a week he's been having bad heartburn accompanied by nausea, vomiting, and he said his vision seemthis to be getting worse. I'm not really sure if acid reflux could cause all of that, but does anybody have any input on that. Maybe he is taking too many tums, and the stuff that is in them is building up? I think it could be something worse because this is starting to drag on now.. Sometimes when he is asleep I notice his lips become swollen around the edges...so really I have no idea? Does this sound like something to anyone? Help would be appreciated, as I am worried, it's not just acid reflux it could be entirely something different.
Most of the symptoms are suggestive of GERD.
A course of PPI would be helpful. Prilosec is available as OTC medication.
Swelling of lips is not a feature of GERD.Consult your doctor.
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.